# SDR HNAA2010122100290

- Difficulty date: December 19, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 54,944 hours, 61,243 cycles
- Engine: Pwa PW120
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Inoperative
- Location: Elevator Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR HORN HEAT CAUTION LIGHT ILLUMINATED. CIRCUIT BREAKER POPPED.  R & R ELEVATOR ALT HORN HEATER SWITCH.  GROUND RAN, OPS CHECKED GOOD IAW RUNUP MANUAL AFTER RESETTING CIRCUIT BREAKER.
